# SDR ASAA1057654

- Difficulty date: April 5, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,843 hours, 2,982 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78349013 FOUND APU OIL FILTER DELTA P EXTENDED.  PERFORMED OIL FILTER INDICATOR SERVICING REF AMM 49 91 13, REPLACED LUBE FILTER, NO CONTAMINATION NOTED IN FILTER OR MAG DRAIN PLUG.  RESET DELTA P INDICATOR, INSTALLED NEW FILTER RAN APU 5 MIN FOR LEAK CHECK LEAK CK OK.  DELTA P INDICATOR REMAINED RESET, OK FOR SERVICE.  SEAMC NOTIFIED.
